Alert archive / New Jersey / Areal Flood Warnings in 2009
Areal Flood Warning 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 9, 2009, 7:29 AM EST for 4 counties in New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2009, 7:29 AM EST (12:29 UTC)
- Expired
- Dec 9, 2009, 3:30 PM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 864 m²/s²
- 0-3 km storm-relative helicity
- 1745 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 091229
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 AM EST WED DEC 9 2009
NJC019-021-023-035-091630-
/O.NEW.KPHI.FA.W.0028.091209T1229Z-091209T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-
729 AM EST WED DEC 9 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
MERCER COUNTY IN CENTRAL NEW JERSEY...
THIS INCLUDES THE CITY OF TRENTON...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITIES OF...PERTH AMBOY...NEW BRUNSWICK...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
* UNTIL 1130 AM EST
* AT 726 AM EST...ONE TO TWO INCHES OF RAIN WAS OBSERVED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR ACROSS PORTIONS OF THE WARNED AREA.
ADDITIONAL RAIN...UP TO ANOTHER INCH...IS EXPECTED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS SUCH AS STONY BROOK IN SOMERSET
COUNTY...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4059 7420 4050 7426 4045 7422 4039 7425
4017 7461 4013 7460 4017 7472 4034 7495
4040 7497 4043 7506 4056 7511 4057 7520
4058 7520 4078 7490 4071 7474 4074 7456
4064 7452 4067 7446 4064 7440 4059 7444
$$
KRUZDLO1 follow-up statement
000
WGUS41 KPHI 091536
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EST WED DEC 9 2009
NJC019-021-023-035-092030-
/O.EXT.KPHI.FA.W.0028.000000T0000Z-091209T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-
1036 AM EST WED DEC 9 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
MERCER COUNTY IN CENTRAL NEW JERSEY...
THIS INCLUDES THE CITY OF TRENTON...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITIES OF...PERTH AMBOY...NEW BRUNSWICK...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
* UNTIL 330 PM EST
* AT 1032 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
ONLY SHOWERS OVER THE WARNED AREA. THE HEAVY RAINS HAVE MOVED TO THE
EAST. ALTHOUGH ADDITIONAL RAINFALL WILL BE LIGHT AND SPOTTY, THE
DAMAGE HAS ALREADY BEEN DONE. MANY SMALL CREEKS AND STREAMS ARE
EITHER FLOODING OR AT LEAST ABOVE CAUTION STAGE. SEVERAL ROADS HAVE
ALSO BEEN CLOSED DUE TO DRAINAGE ISSUES. THE FLOOD WARNING HAS BEEN
EXTENDED.
THE GAGES INDICATED THAT STONY BROOK IN NORTH PLAINFIELD...GREEN
BROOK IN PLAINFIELD...AND PIKE RUN IN BELLE MEAD WERE ALL ABOVE
FLOOD STAGE. THE GAGES ALSO INDICATED THAT THE ASSUNPINK CREEK IN
TRENTON...THE MILLSTONE RIVER AT GRIGGSTOWN...AND THE NORTH BRANCH
RARITAN RIVER AT SOUTH BRANCH WERE ALL ABOVE CAUTION STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL HAS CAUSED ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4059 7420 4050 7426 4045 7422 4039 7425
4017 7461 4013 7460 4017 7472 4034 7495
4040 7497 4043 7506 4056 7511 4057 7520
4058 7520 4078 7490 4071 7474 4074 7456
4064 7452 4067 7446 4064 7440 4059 7444
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 9, 5:08 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Dec 9, 5:08 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 AM EST WED DEC 9 2009
.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE GREAT LAKES AS A
WEAK SECONDARY LOW LIFTS NORTHEAST ALONG THE MIDDLE ATLANTIC COAST
TODAY. A COLD FRONT TRAILING FROM THE LOW IN THE GREAT LAKES
WILL MOVE THROUGH FROM THE WEST THIS EVENING. VERY COLD HIGH
PRESSURE WILL BUILD OVER THE REGION FOR THE END OF THE WEEK AND
INTO SATURDAY. A LOW PRESSURE AREA MAY MOVE BY WELL TO THE SOUTH
SUNDAY. HIGH PRESSURE BUILDS BACK OVER THE AREA MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE HAVE UPGRADED COASTAL DELAWARE AND COASTAL CAPE MAY AND COASTAL
ATLANTIC TO A WIND ADVISORY DUE TO STRONG ONSHORE WINDS.
OTHERWISE...
THE SNOW OVER AREAS TO THE N/W OF PHL WERE CHANGING OVER TO RAIN
FROM THE SOUTH AND SE. AS OF 230 AM, THE RAIN/SNOW LINE WAS JUST N
OF RDG AND SMQ. THE CHANGEOVER TO RAIN WILL CONTINUE THROUGH THE
EARLY MORNING HOURS AS INDICATED ON ALL MODELS. HOWEVER, SOME
LINGERING SUBFREEZING TEMPERATURES COULD CAUSE SOME FREEZING RAIN
IN THE POCONOS AND PARTS OF SUSSEX COUNTY NJ. DUE TO THE POSITION
OF THE R/S LINE, I WILL KEEP THE ADVISORIES IN PLACE WITH THE
EXPECTATION THAT THEY WILL BE SLOWLY BROUGHT DOWN IN MANY AREAS BY
5 AM WITH THE POSSIBLE EXCEPTION OF THE POCONOS AND SUSSEX CO NJ.
ONCE THE PCPN CHANGES TO RAIN, IT WILL FALL HEAVY AT TIMES AS VERY
MOIST AIR MOVES IN FROM THE S. THE HEAVIEST RAIN WAS FALLING OVER
SE VA AND SOUTHERN DELMARVA WHERE SOME AREAS WERE GETTING RAINFALL
RATES OF 1/2 INCH AND HOUR.
A DRY TONGUE WILL MOVE INTO THE REGION LATE MORNING AND EARLY
THIS AFTERNOON AND IS QUICKLY FOLLOWED BY A COLD FRONT FROM THE
WEST LATE THIS AFTN AND EARLY THIS EVENING. RAIN SHOWERS SHOULD
ACCOMPANY THE FRONT. ALL MODELS SHOW VERY STRONG WINDS ALOFT THIS
MORNING, HOWEVER, WITH ONSHORE FLOW FROM THE OCEAN AND WITH OCEAN
TEMPS IN THE LOWER 50S, MOST OF THE WARMER AIR DEPICTED ON THE
MODELS WILL HAVE A HARD TIME MAKING IT TO THE GROUND. THEREFORE,
AN INVERSION SHOULD HELP PROTECT THE AREA FROM THE STRONG WINDS
ALOFT. FOR THIS REASON, I DECIDED NOT TO ISSUE ANY WIND ADVISORY
TODAY. STRONG WINDS IN THE WESTERLY FLOW THIS AFTN COULD PARTIALLY
MIX DOWN WITH AND BEHIND THE FRONT. HOWEVER, AGAIN THE AIR TEMPS
SHOULD BE COOL ENOUGH TO PREVENT THE STRONGEST WINDS FROM REACHING
THE GROUND. EVEN THOUGH IT WILL BE WINDY, WIND GUSTS ABOVE 45 MPH
ARE NOT ANTICIPATED AT THIS TIME.
FCST HIGHS TODAY WERE GENERALLY A BLEND OF MAV/MET GUIDANCE. THESE
HIGH TEMPS SHOULD OCCUR WHEN WE START TO GET SOME MIXING WITH THE
COLD FRONT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
COLDER AIR ARRIVES ON BLUSTERY W WINDS. WE SHOULD SEE GUSTS TO 40
MPH. STRONGER WINDS WERE NOT FCST SINCE, BY THE TIME WE GET DEEP
ENOUGH MIXING TO BRING STRONG WINDS ALOFT DOWN TO THE GROUND, THE
WINDS ALOFT SHOULD HAVE DECREASED. A BLEND OF MAV/MET TEMPS WERE
AGAIN USED. WITH THE COLD NW WINDS, WE MAY SEE SOME RAIN SHOWERS
EARLY TONIGHT AND THEN SNOW FLURRIES THE REST OF TONIGHT.
THURSDAY WILL CONTINUE BLUSTERY WITH WEST WINDS OF 15 TO 25 MPH
AND GUSTS STILL UP TO 40 MPH AS HIGH PRESSURE BUILDS IN FROM THE
WEST. SOME FLURRIES COULD STILL OCCUR NORTH, OTHERWISE IT WILL BE
PARTLY SUNNY. AS SHOWN BY MODEL SOUNDINGS, HIGHER WILL BE IN THE
20S NORTH AND 30S SOUTH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
COLD HIGH PRESSURE WILL REMAIN IN CONTROL FOR THE END OF THE WEEK
AND THE EARLY PART OF THE WEEKEND. MEANWHILE, LOW PRESSURE
ORIGINATING IN THE GULF OF MEXICO, MAY BRING SOME SNOW OR RAIN
SHOWERS TO THE AREA SUNDAY AS IT TRIES TO LIFT NE. HOWEVER, SINCE
THE LATEST ECMWF IS DRIER, I MAKE ALL PCPN AS RAIN OR SNOW
SHOWERS.
A LOW WELL TO OUR NORTH WILL THEN DRAG A COLD FRONT ACROSS THE
REGION SUNDAY EVENING. HIGH PRESSURE WILL THEN BUILD INTO THE
REGION FROM THE NORTHWEST FOR MONDAY AND MOST OF TUESDAY. ANOTHER
GULF SYSTEM IS THEN EXPECTED TO DEVELOP AND MOVE TOWARDS THE
REGION FOR TUESDAY NIGHT INTO WEDNESDAY.
TEMPERATURES ARE DEFINITELY GOING TO FEEL LIKE WINTER. FRIDAY WILL
SEE MORNING LOWS IN THE TEENS TO MID 20S WITH HIGHS IN THE 20S TO
LOWER 30S. OTHERWISE, PREVIOUS HPC TEMPS WERE FOLLOWED.
&&
.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AS THE PRECIPITATION MOVED IN OVERNIGHT, CONDITIONS LOWERED TO MVFR
IN OUR SOUTHERN AND EASTERN SECTIONS WITH RAIN AND TO IFR/LIFR IN
OUR NORTHERN AND WESTERN SECTIONS WITH SNOW. THE SNOW IS NOW IN THE
PROCESS OF CHANGING TO RAIN FROM SOUTH TO NORTH. WITH PLENTY OF
MODERATE TO HEAVY RAIN STILL TO COME, EXPECT IFR/LIFR CONDITIONS
JUST ABOUT EVERYWHERE UNTIL MIDDAY WHEN THE RAIN WILL BEGIN TO
TAPER OFF FROM SOUTH TO NORTH. CONDITIONS WILL BEGIN TO IMPROVE
FROM SOUTH TO NORTH DURING THE EARLY AFTERNOON AS THE RAIN BECOMES
MORE SHOWERY. THE PRECIPITATION SHOULD END MOST SECTIONS BY MID OR
LATE AFTERNOON. THIS WILL ALLOW A RETURN TO VFR.
STRONG LOW PRESSURE OVER THE GREAT LAKES AND A DEVELOPING SECONDARY
LOW TO OUR SOUTH ARE RESPONSIBLE FOR OUR WET WEATHER. THE SECONDARY
LOW WILL MOVE NORTH ACROSS OUR AREA TODAY. ONCE THE WARM FRONT
ASSOCIATED WITH THIS LOW MOVES BY LATE THIS MORNING...E TO SE WINDS
WILL SWING AROUND TO SW. A COLD FRONT WILL CROSS THE REGION LATER
TODAY. FOLLOWING THIS FRONT, WINDS WILL BECOME W TONIGHT WITH
INCREASING GUSTINESS. VFR CONDITIONS WILL CONTINUE THROUGH THE
NIGHT, ALTHOUGH THERE COULD BE A FEW SNOW SHOWERS IN OUR NORTHERN
AREAS WITH LOWER CONDITIONS.
OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED THURSDAY THROUGH SATURDAY.
&&
.MARINE...
AS A SECONDARY LOW DEVELOPS AND MOVES NORTH OVER THE MID ATLANTIC
COASTAL STATES, E WINDS HAVE BEEN INCREASING OVERNIGHT. GALE FORCE
GUSTS ARE EXPECTED THIS MORNING AS WINDS GO AROUND TO SE. AS THE
LOW CROSSES OUR AREA LATER THIS MORNING, WINDS WILL BECOME S TO SW.
WIND SPEEDS WILL DROP OFF A BIT AS THE PRESSURE GRADIENT RELAXES.
A COLD FRONT WILL THEN CROSS THE AREA TOWARD EVENING. BEHIND THIS
FRONT WILL WILL GRADUALLY SHIFT TO THE W. GALE FORCE GUSTS WILL
RETURN OVERNIGHT AS MUCH COLDER AIR PUSHES IN FROM THE WEST.
THE GRADIENT BETWEEN THE DEPARTING LOW TO OUR NORTH AND THE HIGH
PRESSURE SYSTEM PUSHING IN FROM THE WEST WILL CONTINUE THE GUSTINESS
AT LEAST THROUGH THURSDAY NIGHT. FOR THIS REASON, WE HAVE EXTENDED
THE GALE WARNING ON ALL OF OUR WATERS UNTIL 6 AM FRIDAY.
TIDAL DEPARTURES ARE CURRENTLY RUNNING 1/2 TO 1 FOOT ABOVE NORMAL.
SINCE WE ARE NOW COMING OFF A HIGH TIDE CYCLE, NO TIDAL FLOODING
IS ANTICIPATED FOR THE NEXT CYCLE SINCE WINDS WILL SHIFT AND
DEPARTURES WILL LOWER.
THE WESTERLY FLOW WILL CAUSE WATER LEVELS TO DROP AND BY THURSDAY
OR FRIDAY, WE COULD SEE NEAR BLOWOUT CONDITIONS.
WINDS AND SEAS WILL DECREASE LATE FRIDAY INTO SATURDAY AS THE CENTER
OF THE HIGH REACHES OUR AREA. ANOTHER LOW MOVING OFFSHORE TO THE
SOUTH MAY CAUSE WINDS AND SEAS TO INCREASE OVER THE SOUTHERN WATERS
BY LATE SUNDAY.
&&
.HYDROLOGY...
IT LOOKS LIKE WE WILL GET MODERATE TO HEAVY RAIN THIS MORNING WITH
MOST AREAS SEEING 1 TO 1/2 INCHES OF RAIN AND SOME AREAS SEEING 2
INCHES MAINLY IN DELAWARE AND NE MD AS THE SYSTEM MOVES VERY
QUICKLY TO THE NE. SOME EMBEDDED CONVECTION IS POSSIBLE AS WARMER
AIR TRIES TO MOVE IN ALOFT AND IF THIS DOES HAPPEN, THEN HEAVIER
AMOUNTS ARE POSSIBLE. FOR THAT REASON, WE KEPT THE FLASH FLOOD
WATCH IN EFFECT.
AS YOU KNOW THE GROUND IS SATURATED AND IF YOU HAPPEN TO BE NEAR
A SMALL STREAM OR CREEK BE PREPARED TO TAKE ACTION IN THE EVENT WE
UPGRADE THE FLASH FLOOD WATCH TO A WARNING OR TWO.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ060-061-
067>071.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
PAZ054-055.
NJ...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NJZ008>010-
012>027.
WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR NJZ024-025.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
NJZ001.
DE...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR DEZ001>004.
WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR DEZ004.
MD...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ008-012-015-
019-020.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...RPW
MARINE...RPW
HYDROLOGY...Hazardous weather outlook, Dec 9, 5:04 AM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EST WED DEC 9 2009 NJZ008-PAZ061-101015- MORRIS-LEHIGH- 504 AM EST WED DEC 9 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-101015- SUSSEX-CARBON-MONROE- 504 AM EST WED DEC 9 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-PAZ062-101015- WARREN-NORTHAMPTON- 504 AM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012>023-026-027-PAZ060- 067>071-101015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 504 AM EST WED DEC 9 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-101015- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 504 AM EST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-101015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 504 AM EST WED DEC 9 2009 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-101015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 504 AM EST WED DEC 9 2009 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 9, 1:33 AM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 133 AM EST WED DEC 9 2009 NJZ009-010-PAZ067>069-091030- HUNTERDON-SOMERSET-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... WEST CHESTER...NORRISTOWN...DOYLESTOWN 133 AM EST WED DEC 9 2009 ...WET SNOW NORTH AND WEST OVERNIGHT... AROUND AN INCH OF WET SNOW IS EXPECTED TO ACCUMULATE WELL NORTH AND WEST OF PHILADELPHIA DURING THE OVERNIGHT HOURS. PRECIPITATION IS EXPECTED TO CHANGE TO RAIN BEFORE DAYBREAK. MOST OF THE ACCUMULATION WILL BE ON GRASSY SURFACES...BUT PLEASE BE CAREFUL IF YOU ARE DRIVING DURING THE OVERNIGHT HOURS. PATCHY ACCUMULATION ON ROADWAYS AND REDUCED VISIBILITIES IN SNOW CAN MAKE DRIVING DIFFICULT. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 5:04 AM EST | Wind Advisory | PHI | Atlantic, Cape May | 4 hr |
| Dec 9, 6:53 AM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Dec 9, 7:01 AM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland | 4 hr |
| Dec 9, 8:02 AM EST | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Dec 9, 8:11 AM EST | River Flood Warning | PHI | Mercer | 8 hr |
| Dec 9, 9:58 AM EST | Areal Flood Advisory | PHI | Warren | 3 hr |
| Dec 9, 10:35 AM EST | Coastal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Dec 9, 10:48 AM EST | River Flood Warning | PHI | Somerset | 31 hr |
| Dec 9, 12:00 PM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 33 hr |
| Dec 9, 2:26 PM EST | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 7 hr |
| Dec 9, 2:55 PM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 7 hr |
| Dec 9, 3:42 PM EST | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 16 hr |
Nearby
Areal Flood Warnings in New Jersey, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.